Couldn't find what you looking for?

TRY OUR SEARCH!

So I had unprotected sex on Sunday and next day I took the pill, one at night and the other 12 hours after, exact timing. Now its Saturday and for two days I have been experiencing a little blood, iv seen a little more blood with each day and don't know if its a side effect from the pill? Also it hurts when I urine inside, not the normal burning on the outside. Just a pain inside the v. Is this normal??? I took the pill before the 72 hours. Any thoughts please!??? This was my first time

Loading...

Hi Briie,

Bleeding after sex, especially the first time is common.  Plan B can also cause bleeding.  Both are normal.

Your period may be early or late and heavier or lighter than normal.  Again, all common side effects of Plan B.

Your burning may be a urinary tract infection.  They are common in women after sex.  See your doctor.  They'll do a culture and likely prescribe an antibiotic.  You can get them even if you didn't have sex.

Hope it helps.
Reply

Loading...